# SDR DALA1232166818

- Difficulty date: May 12, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 46,573 hours, 17,222 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME HAS TWO HOLES MISDRILLED, BS 1000, RBL 10.   ROUTED OUT DAMAGE ON FRAME PER SRM 53-00-07 REPAIR 1.  PERFORMED HFEC OF CUTOUT AND HFEC INSPECTION PER SRM 53-00-07 REPAIR 1 FIG 204.  NO CRACKS FOUND MADE INSURANCE CUT PER SRM 53-00-07 REPAIR 1.  FABRICATED TREATED AND PAINTED REPAIR PARTS AND INSTALLED FRAME PER SRM 53-00-07 REPAIR 1.
